| Model Number |
7278 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As per the historical review of the event for the similar issues, modifications were made to the carton dimensions to help prevent vial caps from opening after packaging.The customer purchased the product through amazon, with the third-party seller listed as "other." the pictures provided by the customer were reviewed which indicated that the vial was damaged and its cap was broken and open, and the vial itself was cracked, suggesting possible damage during transport.The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
Event or Problem Description
The customer reported that upon opening a box of contour® next test strips, she discovered that the vial and cap of the test strips inside were broken and the cap was already open.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement test strips were sent to the customer.